# SDR AALA20100409TUL03

- Difficulty date: April 9, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 31,237 hours, 12,804 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 SLAT BOTTOM FIBERGLASS TRAILING EDGE CRACKED AT ACTUATOR.  ACCOMPLISHED FIBERGLASS LAYUP REPAIR PER SRM 51-70-04-2R.
